Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Chronic back pain, addicted to masturbation, have watery sperm. How can I reduce pain?

hi doctor i am millad hotak 22 i have pain in my back from 5 years i get more tablets as doctor say but pain is still i start hand practic in 13 years old and now i can t do it now i have night dream wit problem 2 times in week and also my sperm in so watery and also my back in paining more doctor says that there is no poblem in your back please tell me any treatment thanks...
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
firstly i would like to tell you that your back pain has noting to do with your sperm quality and consistency.
secondly , you need consult your orthopedic surgeon and get a xray of your back.
thirdly, i think you have anxiety for masturbation. (if required consult psychiatrist for that). but i personally dont think that you have any physical problem in this context.
Answered: Wed, 13 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor